# SDR IPXA2022032680517

- Difficulty date: March 16, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 114,200 hours, 19,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: 65B0645133
- Condition: Broken
- Location: Sta 570,Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C3BROKEN DAMAGE ON EXISTING REPAIR CARGO TRACK IN FWD CARGO COMPARTMENT AT STA 570 , RBL 45REPAIR I.A.W BOEING SR : 4-5465659276 AND UPS EO B747-5320-83274-A
